Not signed in (Sign In)



Vanilla 1.1.2 is a product of Lussumo. More Information: Documentation, Community Support.

Welcome Guest!
Want to take part in these discussions? If you have an account, sign in now.
If you don't have an account, apply for one now.
    • CommentAuthoreileen
    • CommentTimeApr 18th 2016
     
    I started on synthroid in August. From that time I've had nothing but pain in my neck area, gastritis , burning sensation in my neck, my tongue has swelled, my mouth is itchy. All my Drs say it has nothing to do with the synthroid. Stupidly I took 1/2 an aspirin to test my theory. Now, it's been a week, I have a metal taste in my mouth, and my neck has swelled again, gastritis is back too. Did I elevate my sensitivity or will it eventually subside? Thanks in advance.
    • CommentAuthorLlij
    • CommentTimeJul 13th 2017
     
    Hi, a bad reaction to a aspirin based face peel after years of unexplained hives, itching and lots of other allergy type symptoms. This has now seemed to escalate to include sulfite problems. I have been worse than I was before the aspirin treatment and can't fathom why.
    • CommentAuthorRita
    • CommentTimeJul 22nd 2017
     
    My guess would be the aspirin face peel stressed out your already stressed out liver/kidney and now you are going to have to cut back on sals in order let it heal.